# SDR QXEA200400196

- Difficulty date: March 5, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,982 hours, 6,803 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FORWARD OUTBOARD SPINE COWL CLEAT CRACKED.  REPAIRED IAW DHC-8-400 SRM 51-42-05 AND RD 8/4-71-032.
